The Study of Multidimensional Mixed Problem for One Class of Third Order Semilinear Psevdohyperbolic Equations

Authors

  • Samed Jahangir Aliyev Baku State University
  • Arzu G. Aliyeva

Keywords:

semilinear, psevdohyperbolic equations, mixed problem, classical solution

Abstract

This work is dedicated to the study of existence in small of classical solution of multidimensional mixed problem for one class of third order semilinear psevdohyperbolic equations. Conception of classical solution for mixed problem under consideration is introduced. After applying Fourier method, the solution of original problem is reduced to the solution of some countable system of nonlinear integro-differential equations in unknown Fourier coefficients of the sought solution. Besides, existence theorem in small of classical solution of the mixed problem is proved by contracted mappings principle.

Author Biography

  • Samed Jahangir Aliyev, Baku State University
    Mechanics and Mathematics faculty, Mathematics and Methodology of its Teaching

Downloads

Published

2017-11-02

Issue

Section

Mathematical Biosciences

How to Cite

The Study of Multidimensional Mixed Problem for One Class of Third Order Semilinear Psevdohyperbolic Equations. (2017). European Journal of Pure and Applied Mathematics, 10(5), 1078-1091. https://www.ejpam.com/index.php/ejpam/article/view/3071

Similar Articles

1-10 of 332

You may also start an advanced similarity search for this article.